MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC ZERO-P VA IMPLANT 7MM HEIGHT LORDOTIC-STERILE; INTERVERTEBRAL FUSION DEVICE W/INTEGRATED FIXATION, CERVICAL

WRIGHTS LANE SYNTHES USA PRODUCTS LLC ZERO-P VA IMPLANT 7MM HEIGHT LORDOTIC-STERILE; INTERVERTEBRAL FUSION DEVICE W/INTEGRATED FIXATION, CERVICAL
Model Number 04.647.127S
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event is unknown.Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Occupation: reporter is a synthes employee.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from (b)(6) reports an event as follows: it was reported that on an unknown date in (b)(6) 2020, a zero-p ca cage separated from the plate and spacer.There was no patient consequence.This report is for a zero-p va implant 7mm height lordotic-sterile.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Visual inspection: the zero-p va implant 7mm height lordotic-sterile (part # 04.647.127s, lot # l937066) was received at us cq with the peek spacer separated from the metallic plate portion of the device.A small portion of the peek spacer was observed to be broken and the broken pieces/fragments were not returned.This is consistent with the reported complaint condition, thus confirming the complaint.Functional test: the peek spacer and the titanium plate were able to be assembled and clicked into place.The 2 pieces were then able to be separated.The complaint could not be replicated since it took some force to be separated again.Dimensional inspection: no dimensional inspection was performed due to confirmed post manufacturing damage.Document/specification review: the following drawing(s) was reviewed; - plate_complete zero-p_va.Conclusion: the complaint condition is confirmed as the zero-p va implant 7mm height lordotic-sterile (part # 04.647.127s, lot # l937066) was received with the peek spacer separated from the metallic plate portion of the device.The peek spacer was observed broken at one of the end.There is no indication that a design or manufacturing issue contributed to the complaint.While no definitive root cause could be determined it is possible that the device encountered unintended forces.No new malfunctions were observed during the course of this investigation.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Device history part: 04.647.127s, lot: l937066, manufacturing site: mezzovico, release to warehouse date: 26.Jun.2018, expiry date: 01.Jun.2028.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ZERO-P VA IMPLANT 7MM HEIGHT LORDOTIC-STERILE
Common Device Name
INTERVERTEBRAL FUSION DEVICE W/INTEGRATED FIXATION, CERVICAL
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10592746
Report Number2939274-2020-04332
Device Sequence Number373007
Product Code OVE
UDI-Device Identifier10705034750736
UDI-Public(01)10705034750736
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K112068
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.647.127S
Device Catalogue Number04.647.127S
Device Lot NumberL937066
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/01/2020
Initial Date Received by Manufacturer 09/01/2020
Supplement Date Received by Manufacturer10/01/2020
Initial Report FDA Received Date09/28/2020
Supplement Report FDA Received Date10/28/2020
Patient Sequence Number1